# SDR DXTA200601396

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 7,806 hours, 4,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011889G0166
- Condition: Ruptured
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD VOLUME LOW (A) CAS MESSAGE. HYD QUANTITY INDICATES ZERO AFTER GEAR RETRACTION. NOSE GEAR DID NOT RETRACT.  REPLACED NOSE STEERING UNIT CENTERING HOSE DUE TO RUPTURE WITH NEW HOSE. SERVICED A HYDRAULIC SYSTEM IAW THE MM CHAPTER 32-50-00 AND 12-10-15. OPERATIONAL AND LEAK CHECKS WERE NORMAL.
